# SDR FDEA201604141213

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N51192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 680 - 698, RBL 24.75, SEAT TRACK SUPPORT FOUND CRACK & CORROSION.  COMPLIED WITH EA F-5310-T0325422A PART: 1, P1 TITLE: FUSELAGE, MAINFRAME SEAT TRACK SUPPORT INSTALLATION, BETWEEN STA 640 AND STA 700, RBL 24.75.  REPAIR CLASSIFIED AS MAJOR.
